| Model Number |
CI-1600-05 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Prophylactic removal due to corrective action (4077)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly electing revision surgery, despite the device testing within normal limits.Revision surgery has been scheduled.
Additional Manufacturer Narrative
Correction information section b.7, b.1 & h.1.Additional information: sections b.1, b.2 & h.1, b.3, d.6b, d.9, h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.The external visual inspection revealed the electrode was severed and tool damage to the silicone overmold on the top and bottom cover of the device.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This version of the hires ultra device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.